# SDR BB05067

- Difficulty date: August 11, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Passenger Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY LIGHTS ILLUMINATED IN FLIGHT WITH THE EMERGENCY SWITCH IN THE ARMED POSITION.  MAINTENANCE REPLACED THE BATTERY CHARGER ASSEMBLY.  OPERATIONALLY CHECKS OK.
